# SDR AALA20141111006

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 66,943 hours, 34,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHT DID NOT ILLUMINATE ON TEST.  R & R LIGHT ASSEMBLY.  SYS CHECKED NORMAL.
